# SDR JR2R20171209116

- Difficulty date: December 9, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR GEARED TAB HAS LIGHTNING STRIKE DAMAGE. REPAIRED GEARED TAB IAW MD80 SRM 55-04 FIG 2.
